International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 114 | Views: 176

Case Studies | Mathematics | Nigeria | Volume 3 Issue 6, June 2014


Numerical Solution of Second-Order Differential Equations by Differential Transformation Method (DTM)

Falade K.I


Abstract: In this paper; the differential transformation method (DTM) is used to find numerical solution of the second-order differential equations (exponential type). The method reduces the equations to recurrence relations which is further to approximate solutions. Comparing the method with the exact solution shows that the present approach is effective and powerful. Four modeling problems from mathematical physics are discussed to illustrate the effectiveness and the performance of the proposed method. The results demonstrate reliability and efficiency of this method for second order differential equations.


Keywords: Second Order Differential Equations SODE, Differential Transformation Method DTM, Taylor Series, Recurrence Relation and Approximate Solution


Edition: Volume 3 Issue 6, June 2014,


Pages: 754 - 757


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top